Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking hormone replacement for hypothyroidism. Pressure in head, pale, feeling cold, numb throat. Thoughts?

My daughter was recently diagnosed with hypothyroidism . She is on hormone replacement and has been for two weeks now. My concern is that she still has some symptoms and some symptoms that I don t think are related to her level of thyroxin. She continues to get on and off pressure in the back of her head, she is still very pale, she gets a sensation like cold fluid is trickling down the back of her head. She also gets a sensation in the back of her throat like its numb or there is an air cavity there. Thoughts? Btw, she is 12.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
i apprecaited your concern about your daughter's have mentioned your daughter is having hypothyroidism and is on hormone replacement therapy have also mentioned some symptoms your daughter is having after that,i suggest you to get her evaluated again as sometimes there are some other associated things as well.
god bless.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor